RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1961, Volume 136, Number 2, Pages 288–291 (Mi dan24499)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

Homogeneous functions and some problems of integral geometry in the spaces of constant curvature

V. I. Semyanistyi


Full text: PDF file (601 kB)

Bibliographic databases:

Document Type: Article
Presented: I. G. Petrovskii
Received: 05.07.1960

Citation: V. I. Semyanistyi, “Homogeneous functions and some problems of integral geometry in the spaces of constant curvature”, Dokl. Akad. Nauk SSSR, 136:2 (1961), 288–291

Citation in format AMSBIB
\Bibitem{Sem61}
\by V.~I.~Semyanistyi
\paper Homogeneous functions and some problems of integral geometry in the spaces of constant curvature
\jour Dokl. Akad. Nauk SSSR
\yr 1961
\vol 136
\issue 2
\pages 288--291
\mathnet{http://mi.mathnet.ru/dan24499}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0133006}
\zmath{https://zbmath.org/?q=an:0100.36602}


Linking options:
  • http://mi.mathnet.ru/eng/dan24499
  • http://mi.mathnet.ru/eng/dan/v136/i2/p288

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. E. Nazaikinskii, B. Yu. Sternin, V. E. Shatalov, “Contact geometry and linear differential equations”, Russian Math. Surveys, 48:3 (1993), 93–132  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. O. E. Trofimov, “O preobrazovanii Fure odnogo klassa obobschennykh odnorodnykh funktsii”, Sib. zhurn. industr. matem., 7:1 (2004), 130–134  mathnet  mathscinet  zmath
    3. S. G. Kazantsev, “Funk–Minkowski transform and spherical convolution of Hilbert type in reconstructing functions on the sphere”, Sib. elektron. matem. izv., 15 (2018), 1630–1650  mathnet  crossref
  • Number of views:
    This page:45
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019